Nonsequential approximate solutions in abstract problems of attainability

  • A. G. Chentsov


The problem of constructing attraction sets in a topological space is considered in the case when the choice of the asymptotic version of the solution is subject to constraints in the form of a nonempty family of sets. Each of these sets must contain an “almost entire” solution (for example, all elements of the sequence, starting from some number, when solution-sequences are used). In the paper, problems of the structure of the attraction set are investigated. The dependence of attraction sets on the topology and the family determining “asymptotic” constraints is considered. Some issues concerned with the application of Stone-Čech compactification and the Wallman extension are investigated.


Topological Space Generalize Estimate STEKLOV Institute General Topology Extension Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    N. N. Krasovskii, The Theory of Control of Motion (Nauka, Moscow, 1968) [in Russian].Google Scholar
  2. 2.
    N. N. Krasovskii, Game-Theoretical Problems on the Encounter of Motions (Nauka, Moscow, 1970) [in Russian].Google Scholar
  3. 3.
    J. Warga, Optimal Control of Differential and Functional Equations (Academic Press, New York, 1972; Nauka, Moscow, 1977).Google Scholar
  4. 4.
    A. G. Chentsov, in Contemporary Mathematics and Its Applications (Akademiya Nauk Gruzii. Institut Kibernetiki, Tbilisi, 2005), Vol. 26, pp. 119–150.Google Scholar
  5. 5.
    Chentsov, A.G., Finitely Additive Measures and Relaxations of Extremal Problems (Plenum, New York, 1996).Google Scholar
  6. 6.
    A. G. Chentsov, Asymptotic Attainability (Kluwer, Dordrecht, 1997).Google Scholar
  7. 7.
    A. G. Chentsov and S. I. Morina, Extensions and Relaxations (Kluwer, Dordrecht, 2002).Google Scholar
  8. 8.
    L. Young, Lectures on the Calculus of Variations and Optimal Control Theory (Saunders, Philadelphia, 1969).Google Scholar
  9. 9.
    R. J. Duffin, in Linear Inequalities and Related Questions (Moscow, 1959) pp. 263–267.Google Scholar
  10. 10.
    E. G. Gol’shtein, The Duality Theory in Mathematical Programming and Its Applications (Nauka, Moscow, 1971) [in Russian].Google Scholar
  11. 11.
    R. V. Gamkrelidze, Fundamentals of Optimal Control (Izd. Tbilisskogo Univ., Tbilisi, 1975) [in Russian].Google Scholar
  12. 12.
    N. N. Krasovskii and A. I. Subbotin, Game-Theoretical Control Problems (Springer-Verlag, Berlin, 1988).Google Scholar
  13. 13.
    N. N. Krasovskii, Control of a Dynamical System: The Problem of the Minimum of a Guaranteed Result (Nauka, Moscow, 1985) [in Russian].Google Scholar
  14. 14.
    N. N. Krasovskii and A. I. Subbotin, Prikl. Mat. Mekh. 34(6), 1005 (1970).zbMATHMathSciNetGoogle Scholar
  15. 15.
    Yu. S. Osipov, Dokl. AN SSSR 196(4), 779 (1971).zbMATHMathSciNetGoogle Scholar
  16. 16.
    Yu. S. Osipov, Dokl. AN SSSR 223(6), 1314 (1975).zbMATHMathSciNetGoogle Scholar
  17. 17.
    J. L. Kelley, General Topology (Van Nostrand, Princeton, 1957; Nauka, Moscow, 1981).Google Scholar
  18. 18.
    R. Engelking, General Topology (PWN, Warszawa, 1976; Mir, Moscow, 1986).Google Scholar
  19. 19.
    E. Čech, Topological Spaces (Academia, Prague, 1966).Google Scholar
  20. 20.
    A. V. Arkhangel’skii and V. I. Ponomarev, Fundamentals of General Topology through Problems and Exercises (Nauka, Moscow, 1974) [in Russian].Google Scholar
  21. 21.
    P. S. Aleksandrov, The Theory of Functions of a Real Variable and the Theory of Topological Spaces (Nauka, Moscow, 1978) [in Russian].Google Scholar
  22. 22.
    A. V. Arkhangel’skii, in Itogi Nauki Tekh., Ser.: Sovremennye Problemy Matematiki. Fundamental’nye Napravleniya (VINITI, Moscow, 1989), Vol. 50, pp. 5–128.Google Scholar
  23. 23.
    A. V. Skvortsova and A. G. Chentsov, Differents. Uravn. 40(12), 1645 (2004).zbMATHMathSciNetGoogle Scholar
  24. 24.
    N. Bourbaki, General Topology: Basic Structures (Nauka, Moscow, 1968) [in Russian].Google Scholar
  25. 25.
    A. G. Chentsov, Functional Differential Equations 12(1–2), 119 (2005).zbMATHMathSciNetGoogle Scholar
  26. 26.
    A. G. Chentsov, Dokl. Akad. Nauk 399(6), 737 (2004).MathSciNetGoogle Scholar
  27. 27.
    A. G. Chentsov, Dokl. Akad. Nauk 402(2), 173 (2005).MathSciNetGoogle Scholar
  28. 28.
    A. G. Chentsov, Tr. Inst. Mat. Mekh. Ural Otdel. RAN 10(2), 178 (2004); English transl.: Proc. Steklov Inst. Math., Suppl. 2. (2004), pp. 25–44.Google Scholar
  29. 29.
    N. Dunford and J. Schwartz, Linear Operators. Part 1: General Theory (Interscience, New York, 1958; Izd. Inostr. Lit., Moscow, 1962).Google Scholar
  30. 30.
    M. Reed and B. Simon, Methods of Modern Mathematical Physics. Vol. 1. Functional Analysis (Academic Press, New York, 1972; Mir, Moscow, 1977).Google Scholar
  31. 31.
    A. G. Chentsov, Functional Differential Equations 5(1–2), 65 (1998).MathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • A. G. Chentsov
    • 1
  1. 1.Institute of Mathematics and MechanicsUral Branch of the Russian Academy of SciencesEkaterinburgRussia

Personalised recommendations